{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,5,13]],"date-time":"2025-05-13T21:05:45Z","timestamp":1747170345289,"version":"3.40.5"},"reference-count":11,"publisher":"Elsevier BV","license":[{"start":{"date-parts":[[2018,1,1]],"date-time":"2018-01-01T00:00:00Z","timestamp":1514764800000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"},{"start":{"date-parts":[[2018,10,21]],"date-time":"2018-10-21T00:00:00Z","timestamp":1540080000000},"content-version":"vor","delay-in-days":293,"URL":"http:\/\/creativecommons.org\/licenses\/by-nc-nd\/4.0\/"}],"content-domain":{"domain":["clinicalkey.jp","clinicalkey.com","clinicalkey.es","clinicalkey.com.au","clinicalkey.fr","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["Respiratory Medicine Case Reports"],"published-print":{"date-parts":[[2018]]},"DOI":"10.1016\/j.rmcr.2018.10.018","type":"journal-article","created":{"date-parts":[[2018,10,24]],"date-time":"2018-10-24T02:37:04Z","timestamp":1540348624000},"page":"336-338","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":2,"special_numbering":"C","title":["Acute respiratory distress syndrome after the use of gadolinium contrast agent"],"prefix":"10.1016","volume":"25","author":[{"ORCID":"https:\/\/orcid.org\/0000-0002-6048-1462","authenticated-orcid":false,"given":"Bugra","family":"Kerget","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Alperen","family":"Aksakal","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Dursun Erol","family":"Af\u015fin","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Omer","family":"Araz","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Elif Y\u0131lmazel","family":"Ucar","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"ORCID":"https:\/\/orcid.org\/0000-0003-3404-4274","authenticated-orcid":false,"given":"Metin","family":"Akg\u00fcn","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Leyla","family":"Sa\u011flam","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"78","reference":[{"issue":"4","key":"10.1016\/j.rmcr.2018.10.018_bib1","doi-asserted-by":"crossref","first-page":"303","DOI":"10.1007\/s40261-013-0066-0","article-title":"Gadobutrol: a review of its use for contrast-enhanced magnetic resonance imaging in adults and children","volume":"33","author":"Scott","year":"2013","journal-title":"Clin. Drug Investig."},{"issue":"6","key":"10.1016\/j.rmcr.2018.10.018_bib2","doi-asserted-by":"crossref","first-page":"759","DOI":"10.1378\/chest.81.6.759","article-title":"Anaphylactoid pulmonary edema (\u201cshock lung\u201d) and hypotension after radiologic contrast media injection","volume":"81","author":"Boden","year":"1982","journal-title":"Chest"},{"issue":"2","key":"10.1016\/j.rmcr.2018.10.018_bib3","doi-asserted-by":"crossref","first-page":"146","DOI":"10.1016\/0735-6757(86)90161-0","article-title":"Anaphylactoid reaction and non-cardiac pulmonary edema following intravenous contrast injection","volume":"4","author":"Solomon","year":"1986","journal-title":"Am. J. Emerg. Med."},{"issue":"4","key":"10.1016\/j.rmcr.2018.10.018_bib4","doi-asserted-by":"crossref","first-page":"1155","DOI":"10.3349\/ymj.2015.56.4.1155","article-title":"Acute respiratory distress syndrome after the use of gadolinium contrast media","volume":"56","author":"Park","year":"2015","journal-title":"Yonsei Med. J."},{"issue":"3","key":"10.1016\/j.rmcr.2018.10.018_bib5","doi-asserted-by":"crossref","first-page":"547","DOI":"10.1016\/j.iac.2014.04.002","article-title":"Hypersensitivity to contrast media and dyes","volume":"34","author":"Brockow","year":"2014","journal-title":"Immunol. Allergy Clin."},{"issue":"1","key":"10.1016\/j.rmcr.2018.10.018_bib6","doi-asserted-by":"crossref","first-page":"58","DOI":"10.1097\/01.rli.0000248893.01067.e5","article-title":"Clinical safety and diagnostic value of the gadolinium chelate gadoterate meglumine (Gd-DOTA)","volume":"42","author":"Herborn","year":"2007","journal-title":"Investig. Radiol."},{"issue":"1","key":"10.1016\/j.rmcr.2018.10.018_bib7","first-page":"6074","article-title":"Contrast-induced nephropathy and nephrogenic systemic fibrosis: minimizing the risk","volume":"19","author":"Nicholas","year":"2012","journal-title":"Can. J. Urol."},{"year":"2018","series-title":"Acute Respiratory Distress Syndrome: Bench\u2010to\u2010Bedside Approaches to Improve Drug Development","author":"Hussain","key":"10.1016\/j.rmcr.2018.10.018_bib8"},{"key":"10.1016\/j.rmcr.2018.10.018_bib9","first-page":"243","article-title":"Acute respiratory distress syndrome; A rare complication caused by usage of ruxolitinib","volume":"22","author":"Kerget","year":"2017","journal-title":"Respir. Med. Case Rep."},{"issue":"3","key":"10.1016\/j.rmcr.2018.10.018_bib10","doi-asserted-by":"crossref","first-page":"e186","DOI":"10.1016\/j.ejrad.2009.06.005","article-title":"Prevalence of acute adverse reactions to gadobutrol\u2014a highly concentrated macrocyclic gadolinium chelate: review of 14,299 patients from observational trials","volume":"74","author":"Forsting","year":"2010","journal-title":"Eur. J. Radiol."},{"issue":"2","key":"10.1016\/j.rmcr.2018.10.018_bib11","doi-asserted-by":"crossref","first-page":"527","DOI":"10.1016\/j.jaci.2007.08.027","article-title":"Anaphylactic shock after first exposure to gadoterate meglumine: two case reports documented by positive allergy assessment","volume":"121","author":"Hasdenteufel","year":"2008","journal-title":"J. Allergy Clin. Immunol."}],"container-title":["Respiratory Medicine Case Reports"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S221300711830087X?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S221300711830087X?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2019,8,25]],"date-time":"2019-08-25T15:52:16Z","timestamp":1566748336000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S221300711830087X"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2018]]},"references-count":11,"alternative-id":["S221300711830087X"],"URL":"https:\/\/doi.org\/10.1016\/j.rmcr.2018.10.018","relation":{},"ISSN":["2213-0071"],"issn-type":[{"type":"print","value":"2213-0071"}],"subject":[],"published":{"date-parts":[[2018]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Acute respiratory distress syndrome after the use of gadolinium contrast agent","name":"articletitle","label":"Article Title"},{"value":"Respiratory Medicine Case Reports","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.rmcr.2018.10.018","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"article","name":"content_type","label":"Content Type"},{"value":"\u00a9 2018 The Authors. Published by Elsevier Ltd.","name":"copyright","label":"Copyright"}]}}